DianeR Posted May 8, 2004 Share Posted May 8, 2004 Hi...My dad was dx with NSCLC in Jan. 04 and has been receiving chemo (Carbo/Taxol). He has now had 4 cylcles of chemo and with each treatment he gets severe joint/bone pain that last almost until the next treatment. They had prescribed Oxycontin, but he did not do well with this medication and had to stop. He now takes Percocet which helps some. At one point the dr. told him to take IBUprofen with the Percocet and this really helped but the IBUprofen is too hard on the stomach. Please if anyone has had this problem, I would like to hear from you. I am at a lose on how to help. When the pain sets in that is when my dad gets so depressed. I want him to have happy days again!!! Diane Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.